# SDR ASAA1058339

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 15,806 hours, 4,971 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 64311052
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PROVIDING PNEUMATICS ONLY THE APU SHUTDOWN.  AMBER FAULT LIGHT IS ILLUMINATED.  INTERAGATED CDU FOUND FAULT 49 94299 "STARTER GEN OIL FILTER SHOWS CLOGGED".  PERFORMED FIM 49 90 00 810 809 REPLACED LUBE FILTER AND STARTER GEN FILTER AND INSPECTED MAGNETIC DRAIN PLUG.  PERFORMED APU START NO LEAKS AND FAULT DID NOT RE-APPEAR.  NO PARTICLES FOUND IN FILTERS AND DRAIN PLUG.
